# SDR SCNA20250505154

- Difficulty date: April 17, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N827SY
- Make and model: Boeing 737-8F2
- Aircraft serial: 34412
- Aircraft time: 52,696 hours, 29,581 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 312 FRAME HAS A CRACK ON THE EDGE BETWEEN STR 5-6 LH -  STA 312 FRAME REPAIRED IAW SRM 53-10-07-2R-1 BETWEEN STA 5-6 LH
